# SDR CALA2017092203298

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 58,996 hours, 24,899 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 60592101
- Part serial: 6559
- Condition: Low Pressure
- Location: Rt Ovrwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE RESERVOIR CYLINDER PRESSURE IN THE RED BAND.  REMOVED AND REPLACED THE CYLINDER IAW AMM 25-62-46-000-001-A, AND 25-62-46-400-001-A. OP CHECKED GOOD.
